Last night it was just taking the Aripiprazole. I suppose on previous nights the Quetiapine, masked the effects of my new meds. Boy oh boy, did I feel the effects in their full glory!
I am literally writing this now, before the second pill kicks in this morning, as I know I would not be able to write a damn thing. That's how strong they are.
Anyway, to be honest I thought I would be fine, but as the night wore on, I became worse and worse. I started off with night sweats, followed by a head that you would never imagine. I felt heavy, muddled and confused. You would think I should fall asleep, but no! My body began to shake, all over. It literally felt like I was on a boat, in the middle of The Atlantic. Then I was sick. Great!
The tablets also interfere with eye site. I felt like I was on some weird trip.
With all this weirdness going on, I could not even get forty winks. Eyes wide open! The worst nights sleep I've had in ages!
So that was night one without the old meds. Not a great start, but never the less, something I have to live with for a while. One has to take the rough with the smooth as they say!
Peace and love!